• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Medication and appetite

Just looked on wickipedia and it does say it can effect weight and appetite as a side effect.
According to Google it can be a side-effect. I know your pain - I had a series of steroid injections a while back and I was an eating machine! It sounds like you're doing well sticking to free foods - keep up the good work!
Thanks for the replies I eat really well all day and choose healthy options in eveything,but after tea Im like a eating machine. I never used to be like this. After tea I usually have yogurt and berries most days then I go on to have clementines apple, maybe another yogurt if I have the syns I have 2 ryvita with low sugar jam.
are you eating because you're hungry or just because?
if you're hungry then you should eat..
try a couple of boiled eggs, or just the whites ( about 70 cals each whole, or 20 for just the whites.. ).. the protein helps keep you full for longer..
as long as you're making the healthy choices then at least you're not doing major damage..


The Original Honey!!!
I know steroids definitely increase appetite and is the only medication recognised by slimming world to do so.

My doctors also told me that a lot of the time, when i feel hungry i'm actually thirsty (I had the amount I drink measured and it wasn't nearly enough so i've started drink more and my appetite has decreased).

I hope it kinda helps

I do have dreams as well and hot sw:Deats too. Doctor said they are good for pain relief to keep taking them. I remember when the dose was upped I could have eaten anything in site it was so noticable the tablets were at fault but im on a low dose.

Similar threads